Contact: +91-9711224068
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
International Journal of Physics and Mathematics

Vol. 1, Issue 1, Part A (2019)

The differential transform method solution for nonlinear duffing equation involving both integral and non-integral forcing terms

Author(s):

SM Helal, A Elsaid

Abstract:

In this paper, the differential transform method is used for solving nonlinear Duffing equation involving both integral and non-integral forcing terms. The differential transform of nonlinear terms are computed using Adomian polynomials. The proposed approach reduces the considered problem to a single nonlinear algebraic equation in one unknown parameter. The numerical examples illustrate the simplicity of the proposed technique and show good agreement between the obtained and the exact solutions.

Pages: 09-13  |  1333 Views  584 Downloads

How to cite this article:
SM Helal, A Elsaid. The differential transform method solution for nonlinear duffing equation involving both integral and non-integral forcing terms. Int. J. Phys. Math. 2019;1(1):09-13. DOI: 10.33545/26648636.2019.v1.i1a.3